Doctor insights on:
These cause hives & flushing: benadryl, (diphenhydramine) aspirin, ibuprofen, mestinon, levsin, keflex (severe) morphine, vicodin. allergic to the meds or the fillers?!
Medication Allergy : Multiple allergies to Medications. Consult an Allergist for testing. ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
What causes pain in the groin area and runs down to the knee...had ct..nothing, was given toradol at ER felt better for 2 weeks now its hurting again?
Possible hernia: You may have a hernia which did not show up on the CT scan. Another possibility is a muscle sprain. Avoid strenuous exercise for a couple of weeks, apply heat to the groin, and take antiinflamatories like ibuprofen. If it does not get better, see a general surgeon to be checked for hernia. ...Read more
Symptoms?: What you may be experiencing may be merely side effects of the albuterol like heart racing and pounding which is not an allergy but an effect upon the heart. I suspect that's what you are having. Other drugs of this type for bronchospasm may be less of a problem for you or you may just be overusing your medication. ...Read more
Possibly: Both local anesthetics are esters, which means they are in the same family. However, true allergy is rare. Most commonly it is a side effect of Epinephrine added or a preservative. Lidocaine, Marcaine and other amide local anesthetics shouldn't cross-react. Cocaine has its own side-effects that are very dangerous so stay away, allergic or not. ...Read moreSee 1 more doctor answer
Really?: What do you mean by allergy? Methylprednisolone (medrol) is a corticosteroid and allergy does not occur to it. If you are intolerant of it there are alternatives like decadron, (dexamethasone) Prednisone and triamcinilone which may be used depending on what condition is being treated. ...Read moreSee 2 more doctor answers
Is it possible to be immune to narcotic medications ? I got injured and was given a morphine drip but no response. But Toradol worked wonders?
No real immunity: You can be intolerant to narcotics (getting bad reaction or an allergy). You can be insensitive ( when a higher dose than usual is needed for an effect) or an error could have occurred where there was no morphine in that drip! Fortunately, with the Toradol, all was well. ...Read more
Does the ER give steroid shots like decadron, (dexamethasone) solu-medrol for allergic reactions and rashes?
Yes: Emergency departments can treat this; you would be better off by going to a primary care physician and establishing a relationship for long-term care. ...Read more
When healthtap doctor says, allergy shots could work for eczema, is that mean atopic dermatitis is also treatable? Are they similar terms?
True allergies to morphine, vicodin, nsaids (hives, flushing, rashes.) is dilaudid a safe choice?
Unlikely: If you have problem with Opiates (more likely intolerances than allergies), you are more likely to have problem with Dilaudid as well. However there may be exceptions , perhaps starting at a 1/4 of the dose then gradually work the dose up may be helpful if Dilaudid is a drug you really needed. ...Read more
If i've conjunctivitis allergy, can it heal by allergy injection therapy ?Tried allergy meds : allegysal, patanol (olopatadine) and avil, Claritin loratadine, please help
Yes: Treatment of allergic conjunctivitis starts with eliminating or avoiding the allergen as well as rinsing the allergen from your eyes with plain water (reduces the allergen load). Allergy shots can help as can oral allergy meds. There are eye drops that help a great deal also. Steroid eye drops are very effective but are not used long term due to risk of glaucoma and cataract. ...Read moreSee 2 more doctor answers
Many: Allergic reactions to any drug vary widely from patient to patient. In my experience, it is very uncommon to have an allergic reaction to gastrografin. If you have an iodine allergy, then you should avoid gastrografin. Here is link to more detail information: http://www.Drugs.Com/pro/gastrografin.Html. ...Read more
What is the best treatment for rebound headaches if your allergic to triptans, dhe, tordol, stadol, and ultram. Botox didn't work. Status migraine 2 w?
Rebound or migraine?: A rebound headache is also called a"medication overuse headache,"&occurs, paradoxically, from daily use of "as needed" headache meds like acetaminophen, butalbital,triptans.There is less risk with NSAIDS (eg.naproxen).Individual advice requires appt,&in your specific case,with a Toradol allergy,you would need to clear this with your doctors first. A 2wk headache is very difficult-wishing you well. ...Read moreSee 2 more doctor answers